3D-Darboux motions in 4-dimensional Euclidean space.

Karger, Adolf

Mathematica Pannonica (1995)

  • Volume: 6, Issue: 1, page 133-143
  • ISSN: 0865-2090

How to cite


Karger, Adolf. "3D-Darboux motions in 4-dimensional Euclidean space.." Mathematica Pannonica 6.1 (1995): 133-143. <http://eudml.org/doc/229823>.

author = {Karger, Adolf},
journal = {Mathematica Pannonica},
keywords = {Darboux motion; invariants of Euclidean motions},
language = {eng},
number = {1},
pages = {133-143},
publisher = {University of Miskolc},
title = {3D-Darboux motions in 4-dimensional Euclidean space.},
url = {http://eudml.org/doc/229823},
volume = {6},
year = {1995},

AU - Karger, Adolf
TI - 3D-Darboux motions in 4-dimensional Euclidean space.
JO - Mathematica Pannonica
PY - 1995
PB - University of Miskolc
VL - 6
IS - 1
SP - 133
EP - 143
LA - eng
KW - Darboux motion; invariants of Euclidean motions
UR - http://eudml.org/doc/229823
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.